ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On the admittance of lipid bilayer membranes: Part I. Membrane-permeable ions

Rangarajan, SK and Seelig, Paul F and Levie, Robert De (1979) On the admittance of lipid bilayer membranes: Part I. Membrane-permeable ions. In: Journal of Electroanalytical Chemistry, 100 (1-2). pp. 33-62.

[img] PDF
lipid.pdf - Published Version
Restricted to Registered users only

Download (1284Kb) | Request a copy
Official URL: http://dx.doi.org/10.1016/S0022-0728(79)80149-7

Abstract

The modular formalism of Rangarajan [J. Electroanal. Chem., 55 (1974) 297] has been applied to the admittance of lipid bilayer membranes. The method leads to equations which clearly show the interrelations between the various partial processes involved in ion transport, and which allow examination of model assumptions without the need for a complete rederivation of the membrane admittance. Explicit expressions are given for both the continuum and single jump models. The former includes the ionic displacement component, important mostly at high frequencies.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Others
Date Deposited: 21 Sep 2010 10:13
Last Modified: 21 Sep 2010 10:13
URI: http://eprints.iisc.ernet.in/id/eprint/32218

Actions (login required)

View Item View Item